Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and Remeron
Sep 5, 2012

Hi,

I have been recommended Remeron, to manage my anxiety condition, recently. Remeron was picked, between Lexapro, due to my significant weight loss recently.

I have been on Atripla for close to 2 years now. Is there any interaction between Atripla and Remeron I should take note of? It is likely that the use of Remeron will be short term. E.g. a year or less.

Thanks.

Response from Dr. Henry

There is a potential for a drug interaction between the efavirenz in Atrpla and Remeron (mirtazapine). Efavirenz might increase the rate of liver clearance for the Remeron possibly decreasing its effectiveness (dose adjustment might be needed). KH



Previous
I'm Having Bouts of Dizziness
Next
Atripla side effects!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement